# SDR AALA202407012342

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 31,362 hours, 12,670 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR JAMMED CLOSED. LUBRICATED HINGES AND ALL MOVING PARTS, DOOR OPS. CHECKS NORMAL.
